Kung-Chien Wu  (d)
RankAssociate Professor

Tel+886-6-2757575 Ext. 65161

Fax+886-6-2743191

OfficeMath Building 412

Emailkcwu@mail.ncku.edu.tw

Homepagehttps://kungchienwu.wordpress.com/cv/

FieldPartial Differential Equation

EducationPh.D., National Chiao-Tung University(2010)

Experience2016-  Associate Professor, National Cheng Kung University
2015-2016; Assistant Professor, National Cheng Kung University
2013-2015 Assistant Professor, National Kaohsiung Normal University

Selective Publication
  1. K. C. Wu, Convergence of the Klein-Gordon equation to the wave map equation with magnetic eld, J. Math. Anal. Appl., 365 (2010), 584-589.
  2. C. K. Lin and K. C. Wu, Singular limits of the Klein-Gordon equation, Arch. Rational Mech. Anal., 197 (2010), 689-711. (PhD thesis)
  3. C. K. Lin, Y. S. Wong and K. C. Wu, Quasi-Neutral Limit of the Schrodinger-Poisson System in Coulomb Gauge, J. Math. Sci. Univ. Tokyo, 18 (2011), 465-489.
  4. C. K. Lin and K. C. Wu, On the Fluid Dynamical Approximation to the Nonlinear Klein-Gordon Equation, Discrete Contin. Dyn. Syst. Ser. A, 32 (2012), 2233-2251.(PhD thesis)
  5. C. K. Lin and K. C. Wu, Hydrodynamic limits of the nonlinear Klein-Gordon equation, J. Math. Pures Appl., 98 (2012), 328-345. (PhD thesis)
  6. K. C. Wu, Low Froude number limit of the rotating shallow water and Euler equations, Proc. Amer. Math. Soc. 142 (2014), 939-947.
  7. K. C. Wu, Global in time estimates for the spatially homogeneous Landau equation with soft potentials, J. Funct. Anal. 266 (2014), 3134-3155.
  8. K. C. Wu, Pointwise Behavior for the Linearized Boltzmann Equation on a Torus, SIAM J. Math. Anal. 46 (2014), 639-656.
  9. A. Jungel, C. K. Lin and K. C. Wu, An incompressible limit for a Navier-Stokes system with capillary e ects, Comm. in Math. Phys. 329 (2014), 725-744.
  10. K. C. Wu, Nonlinear stability of the Boltzmann Equation in a periodic box, J. Math. Phys., 56(2015), 081504.
  11. K. C. Wu, Pointwise discription for the linearized Fokker-Planck-Boltzmann Model, J. Statis. Phys., 160(2015), 1277-1293.
  12. F.C. Li, C.K. Lin and K. C. Wu, Asymptotic limit of the Gross-Pitaevskii equation with general initial data, Science China Math., (2015) accepted.
  13. F.C. Li and K. C. Wu*, Semigroup Decay of the Linearized Boltzmann Equation in a Torus, J. Differential Equations, (2015) accepted.